Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 32 found articles
 
 
  Kernel functions to flotation bubble size distributions
 
 
Title: Kernel functions to flotation bubble size distributions
Author: Jávor, Z.
Schreithofer, N.
Heiskanen, K.
Appeared in: Minerals engineering
Paging: Volume 125 () nr. C pages 200-205
Year: 2018
Contents:
Publisher: The Authors
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands